Discussions that mention claritin

General Health board


Today I blew my nose and noticed that my mucus was a bright orange/yellow color kind of like the color of this face : :cool:

Ive been on a couple of medications: Augmentin for a sinus infection, pain killers for an ear infection, claritin for allergies and ortho tri cyclen (bc). Could the combination of these change the color of my mucus?
Hi,

You have a sinus infection.....my husband had the same thing many years ago and was prescribed meds. It took him a while to shake it. Don't wait, it's definitely an infection still/again/another strain..... Clavulin (highest dosage) really worked for me. It's possible the Claritin is drying your sinus out too much and they can't clear.

Are you still on meds.....if so, maybe steaming yourself will help loosen the mucous. As well, guafinesine (sp?) can help loosen or thin out the mucous.

Sudafed will help to at least lessen the congestion.

I would stay off the Claritin during this time until it clears up.

Get well soon!!
quincy